# SDR CALA2018060531360

- Difficulty date: May 25, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 96,946 hours, 9,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EXIT LIGHT LENS WAS MISSING.  SECURED THE LENS, ALL OK.
